- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 784198, 11 pages
Almost Periodic Solutions for Second Order Dynamic Equations on Time Scales
1School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116024, China
2College of Mathematics and Computational Science, Shenzhen University, Shenzhen 518060, China
Received 25 July 2013; Accepted 3 September 2013
Academic Editor: Mustafa R. S. Kulenovic
Copyright © 2013 Yan Wang and Lan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990.
- P. Amster, C. Rogers, and C. C. Tisdell, “Existence of solutions to boundary value problems for dynamic systems on time scales,” Journal of Mathematical Analysis and Applications, vol. 308, no. 2, pp. 565–577, 2005.
- F. M. Atici, A. Cabada, C. J. Chyan, and B. Kaymakçalan, “Nagumo type existence results for second-order nonlinear dynamic BVPS,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 2, pp. 209–220, 2005.
- M. Benchohra, S. K. Ntouyas, and A. Ouahab, “Existence results for second order boundary value problem of impulsive dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 296, no. 1, pp. 65–73, 2004.
- M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.
- M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.
- H. Bohr, Almost Periodic Functions, Chelsea, New York, NY, USA, 1951.
- S. Bochner, “Continuous mappings of almost automorphic and almost periodic functions,” Proceedings of the National Academy of Sciences of the United States of America, vol. 52, pp. 907–910, 1964.
- A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974.
- G. M. N'Guérékata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Academic Publishers, Amsterdam, The Netherlands, 2001.
- W. Shen and Y. Yi, Almost Automorphic and Almost Periodic Dynamics in Skew-Product Semiflows, Memoirs of the American Mathematical Society, 136, no. 647, 1998.
- Y. Guan and K. Wang, “Translation properties of time scales and almost periodic functions,” Mathematical and Computer Modelling, vol. 57, no. 5-6, pp. 1165–1174, 2013.
- Y. Li and C. Wang, “Almost periodic functions on time scales and applications,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 727068, 20 pages, 2011.
- Y. Li and C. Wang, “Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2011, Article ID 341520, 22 pages, 2011.
- M. R. S. Kulenović and C. Ljubović, “Necessary and sufficient conditions for the oscillation of a second order linear differential equation,” Mathematische Nachrichten, vol. 213, no. 1, pp. 105–115, 2000.
- M. R. S. Kulenović and S. Hadžiomerspahić, “Existence of nonoscillatory solution of second order linear neutral delay equation,” Journal of Mathematical Analysis and Applications, vol. 228, no. 2, pp. 436–448, 1998.
- Y. Şahiner, “Oscillation of second-order delay differential equations on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 5–7, pp. e1073–e1080, 2005.
- S. H. Saker, “Oscillation criteria of second-order half-linear dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 177, no. 2, pp. 375–387, 2005.
- P. J. Torres, “Weak singularities may help periodic solutions to exist,” Journal of Differential Equations, vol. 232, no. 1, pp. 277–284, 2007.
- M. Zhang, “Periodic solutions of Liénard equations with singular forces of repulsive type,” Journal of Mathematical Analysis and Applications, vol. 203, no. 1, pp. 254–269, 1996.
- M. A. del Pino and R. F. Manásevich, “Infinitely many T-periodic solutions for a problem arising in nonlinear elasticity,,” Journal of Differential Equations, vol. 103, no. 2, pp. 260–277, 1993.
- P. G. Kevrekidis and Y. Drossinos, “Nonlinearity from linearity: the Ermakov-Pinney equation revisited,” Mathematics and Computers in Simulation, vol. 74, no. 2-3, pp. 196–202, 2007.
- J. Lei, X. Li, M. Zhang, and P. Yan, “Twist character of the least amplitude periodic solution of the forced pendulum,” SIAM Journal on Mathematical Analysis, vol. 35, no. 4, pp. 844–867, 2003.
- M. Adamczak, “C(n)-almost periodic functions,” Commentationes Mathematicae, vol. 37, pp. 1–12, 1997.
- D. Bugajewski and G. M. N'Guérékata, “On some classes of almost periodic functions in abstract spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 61, pp. 3237–3247, 2004.
- J. Zhang, M. Fan, and H. Zhu, “Necessary and sufficient criteria for the existence of exponential dichotomy on time scales,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2387–2398, 2010.
- J. Zhang, M. Fan, and H. Zhu, “Existence and roughness of exponential dichotomies of linear dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2658–2675, 2010.
- A. Cabada and D. R. Vivero, “Criterions for absolute continuity on time scales,” Journal of Difference Equations and Applications, vol. 11, no. 11, pp. 1013–1028, 2005.
- N. Martins and D. F. M. Torres, “L'Hôpital-type rules for monotonicity with application to quantum calculus,” International Journal of Mathematics and Computation, vol. 10, no. 11, pp. 99–106, 2011.
- N. G. Lloyd, Degree Theory, Cambridge University Press, Cambridge, UK, 1978.